How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Doctor (MD)
Category: Health
Satisfied Customers: 28522
Experience:  Over 20 yrs of Family Practice
18722459
Type Your Health Question Here...
Dr. Chip is online now
A new question is answered every 9 seconds

serquel but then i got much worse after 1 week and half..should i wait

Customer Question

hallow i have a strong form of depression and anxiety...i was talking efexor, solian. and tegratol and i felt much better regarding depression but still had some anxiety then the doc. decided to remove solian and add serquel but then i got much worse after 1 week and half..should i wait or what should i do???????
Submitted: 5 years ago.
Category: Health
Expert:  Dr. Chip replied 5 years ago.
Hi--what's the problem you're having now?
Customer: replied 5 years ago.
i am having strong anxiety attacks and i am too depressed especially at night..what to do about my mids?
Customer: replied 5 years ago.
Relist: Answer came too late. i need an answer now
Expert:  Dr. Chip replied 5 years ago.
Sorry--I just now got your response. Why did your doctor choose to replace the solian with seroquel?
Customer: replied 5 years ago.
because i was taking a very low dosage of solian 50mg so he thought it had no effct on me so he removed it..and gave me seroquel in order to remove my anxiety until efexor gives its effect...then he will remove seroquel but am feeling much worse regarding both depression and anxiety what should i do?
Expert:  Dr. Chip replied 5 years ago.
How long have you been on the Effexor and at what dosage? And same question about the Tegretol.
Customer: replied 5 years ago.
i have been talking effexor for almost a year now i started with 75mg and then 150mg and then 225mg and then now 300mg...each time i went i told him my anxiety is not going so each time hi increased the dose...i am talking Tegragtol CR a dose of 400mg
Expert:  Dr. Chip replied 5 years ago.
OK. I don't quite understand why your doctor thinks the Effexor is going to become any more effective considering how long you've been on it. What is happening now may more be from his having stopped the solian instead of keeping you on it and adding the Seroquel, or this may be from the Seroquel itself. I would suggest you let your doctor know about what's happening. I personally would take you off the Seroquel and either restart the solian or try a different medication such as Wellbutrin.
Dr. Chip and 3 other Health Specialists are ready to help you
Customer: replied 5 years ago.
would solian remove my anxiety espicially regarding death and sickniss?
Expert:  Dr. Chip replied 5 years ago.
Have you had counseling for this with your doctor?
Customer: replied 5 years ago.
yes i had and he recommended that i increase effexor but i am not feeling better
Expert:  Dr. Chip replied 5 years ago.
So the tegretol hasn't seemed to help with these thoughts?
Customer: replied 5 years ago.
am much better than a year ago regarding these thoughts but not since i've started talking Tegratol cuz i have been talking it for only 6 months or so but i think it only helped with depression...but i keep feeling nervous all the time with no obvious reason
Expert:  Dr. Chip replied 5 years ago.
So the problem is more unspecific anxiety and not just specific thoughts?
Customer: replied 5 years ago.
yes anxiety but with no abvious reason and specially when something good happens to me as if am scared that something will ruen it.
Expert:  Dr. Chip replied 5 years ago.
Then I don't know that the solian would help with that. I would try you on either Buspar or Klonopin.